Translator Disclaimer
June 2019 Note on the integral operators in weighted Morrey spaces
Takeshi IIDA
Hokkaido Math. J. 48(2): 327-343 (June 2019). DOI: 10.14492/hokmj/1562810512

Abstract

We investigate the boundedness of the maximal operator, the fractional maximal operator, and the fractional integral operator within the framework of weighted Morrey spaces. In particular, we consider the endpoint cases. This result can be recognized as the endpoint case of two weight multilinear norm inequality [4, Theorem 3.3] and, as a special case, recovers the Olsen inequality with small parameters [9, Examples 4.7].

Citation

Download Citation

Takeshi IIDA. "Note on the integral operators in weighted Morrey spaces." Hokkaido Math. J. 48 (2) 327 - 343, June 2019. https://doi.org/10.14492/hokmj/1562810512

Information

Published: June 2019
First available in Project Euclid: 11 July 2019

zbMATH: 07080098
MathSciNet: MR3980946
Digital Object Identifier: 10.14492/hokmj/1562810512

Subjects:
Primary: 26A33, 42B25

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2019
Back to Top